MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES MESH TSL - PERMACOL¿; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES MESH TSL - PERMACOL¿; MESH, SURGICAL
Model Number P100055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of large cystocele, rectocele, enterocele, vaginal apex prolapse.It was reported that after implant, the patient experienced an unspecified adverse outcome.

Brand Name
MESH TSL - PERMACOL¿
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB  GU11 1EJ
MDR Report Key8340711
Report Number9617613-2019-00004
Device Sequence Number16707705
Product Code FTM
UDI-Device Identifier10884523000047
UDI-Public10884523000047
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberP100055
Device Catalogue NumberP100055
Device Lot NumberAOI0435
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight74